# SDR HNAA2021090200441

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 48,143 hours, 44,716 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT PITOT 1 INOP CYCLED ON AND OFF FREQUENCY INCREASED ON DECENT. FACT  01SEP21  21:03  CLT T/S USING FIM TASK 30-31-00-410-801-A BLOCK 1-36 R&R RELAY K0111, REMOVED INSP + REINSTALLED RELAY K0056 R&R ANTI ICE PANEL. PERFORMED OPS CHECK 30-31-00 + FAIL STEP J1(C1) NO FIX. SLAVED IN #1 PITOT TUBE AND #4 STATIC PORT NO FIX. R&R RELAY K0111 AND PERFORM OPS CHECK IAW AMM 30-31-00-700-803-A. NO FIX. ON STEP (J)(1)(C) ONLY PITOT 2 AND 3 CAUTION MSG IS DISPLAYED WHEN THE N2 SIGNALS 2A C/B IS PULLED OK FOR SERVICE. PREVIOUS HISTORY: R/R RELAY K0053. R/R CURRENT SENSOR. R+R PITOT 1. R&R'D RELAY K0064.  R&R RELAY K0056. USING FIM 30-31-00-810-801-A, BLOCKS 1,2,3,20,21,22,38,FOUND RELAY K0053 TO BE DISCOLORED.MEASURED CURRENT DRAW OF SYSTEM AT 7.5A.HAD GOOD GROUND AT PIN A-20 OF J1019 AT DAU#1 RACK CONNECTOR WITH PITOT 1 SYSTEM OPERATING. CHECK P0763 + P0087 FOR CORROSION,NONE FOUND.CHANGED RELAY BASE XK0053 + RELAY K0053. TRIMMED OFF B2 OF XK0056,(HAD NO PIN TENSION AT ALL) AND REPINNED. REPLACED K0056. SEE LOGPAGE 239931 SEQ#1 FOR REST OF SIGN OFF. OPS CHECK GOOD IN REF TO 34-13-00-05.TRIMMED OFF B2 OF XK0056,(HAD NO PIN TENSION AT ALL) AND REPINNED. REPLACED K0056. SEE LOGPAGE 239931 SEQ#1 FOR REST OF SIGN OFF. OPS CHECK GOOD IN REF TO 34-13-00-05.
